Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Itch in the foot - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
User :   Hi
Doctor :   Hi
Doctor :   Dr AAAAAAA here
User :   Hey
User : i informed you day before yesterday
Doctor :   please proceed with the query
User :   about some allergy on my foot
Doctor :   yes, i remember
User :   and i was advised to take c
Doctor :   i suggested calamine and citrezene
User :   yes..
Doctor :   may i know how is the itch now ?
User :   I followed the same
User :   but there is no improvement
Doctor :   ok
User :   its still as it was before
Doctor :   i suggest you too get it examined for a dermatologist
User :   ok..
User :   but actually i will be free only on the weekend
Doctor :   this could be a fungal itch
Doctor :   ok
User :   so for the meanwhile can you suggest anything
User :   which can help me
Doctor :   since i cannot prescribe you medicines online and more so it is very important for an examination to be done for skin conditions
User :   ok!!
Doctor :   you may need an anitfungal cream
Doctor :   if it is a fungal itch
User :   alright
Doctor :   you could try CANDID B CREAM
Doctor :   and apply over it
User :   yeah sure...
Doctor :   but since I have not examined you I would suggest you see a general practitioner and take an opinion on the use of it
User :   i will look for a dermatologist then
Doctor :   and do not scratch
Doctor :   as it will aggravate more
User :   sure doc!!
Doctor :   avoid use of soap on it for a while
User :   ok
Doctor :   is the skin dry ?
User :   no its not dry
Doctor :   wash with plain water
Doctor :   ok
User :   its just red with itching
Doctor :   ok
Doctor :   continue the calamine
Doctor :   apply it at least 3 times
User :   can i continue wearing shoes
Doctor :   and could try the cream i suggested
User :   sure i will...
Doctor :   the itch is near the leg or is it on your foot?
User :   its on the upper front of foot
User :   not on the leg
Doctor :   if it is in the foot region , avoid shoes, prefer leaving it open
User :   ok
Doctor :   as perspiration could increase the itch
User :   and should i have to take that oral medicine?
Doctor :   not required
User :   ok
Doctor :   as it is not helpign you much , do not continue it
Doctor :   just continue with calamine
User :   yeah!!
Doctor :   and see the doctor soon
User :   thanks... will see a doctor soon
User :   thank you for your help
Doctor :   if it were an insect bite or an allergy, which i hoped it to be, citrezene would haves topped the itch by now
Doctor :   ok
Doctor :   are there any more questions for me to help you with ?
User :   actually i took citrezene on one day gap in between
User :   means not continues for 2 days
Doctor :   you also get CANDID Dusting powder
Doctor :   You can dust it on the area
Doctor :   after bath
User :   ok
Doctor :   make sure you keep the area out of moisture,keep it dry
User :   sure
Doctor :   did you follow my suggestions ?
User :   yes.. i did
Doctor :   ok
Doctor :   thanks for consulting me
Doctor :   you could keep me informed about this and i will guide you further
User :   sure..
User :   Thanks
Doctor :   thanks for consulting me
Doctor :   take care
User :   Bye for now...
Doctor :   pleasure here
Doctor :   bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor